# SDR FDEA201206142239

- Difficulty date: June 14, 2012
- Submitted: June 14, 2012
- Operation: Air carrier
- Aircraft: N361FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 48260
- Aircraft time: 78,430 hours, 27,599 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 8930111B60L010
- Part serial: 1343M2
- Condition: False Activation
- Location: Cargo Bay
- Part time: 11,018 hours, 5,250 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

DUE TO PREVIOUS PDIS LEVEL 3 ALERT "CARGO FIRE LWR FWD".   COMPLIED WITH QRH AND  DISCHARGED AGENT- R & R 4EA COMPARTMENT SMOKE DETECTORS PRECAUTIONARY. PARTS ON R & R LWR CARGO BAY NR 1 FIRE BOTTLE.  IAW MM 26-22-01-4-1 STEPS 1 THRU 2E4.     R & R BOTTLE AND SQUIB.
